# SDR AALA202203240667

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737
- Aircraft serial: 33521
- Aircraft time: 35,914 hours, 14,716 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Part number: 141A8800
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PREVIOUS EXISTING REPAIR / RELIEF CUT IN THE FLIGHT DECK L1 WINDOW FRAME AT BS 211.8 AND S8L. REPAIRED WINDOW FRAME PER  ECO 5319J023-007.
